Matematicheskii Sbornik. Novaya Seriya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1983, Volume 121(163), Number 1(5), Pages 111–126 (Mi msb2156)  

This article is cited in 11 scientific papers (total in 11 papers)

Remarks on the orbital analytic classification of germs of vector fields

P. M. Elizarov, Yu. S. Ilyashenko

Abstract: Associated to the germ of a holomorphic vector field on $\mathbf C^2$ whose linear part belongs to a Siegel domain, is the germ of a conformal map $(\mathbf C,0)\to(\mathbf C,0)$; the latter is the monodromy transformation induced by a circuit around the singular point on a separatrix.
It is proved that the monodromy transformations are moduli for the orbital analytic classification of germs of vector fields at a singular point: two vector field germs with the same linear part of Siegel type are orbitally analytically equivalent if and only if for each of the germs one can choose a local separatrix such that these separatrices are tangent at zero and such that the monodromy maps corresponding to them are analytically equivalent.
Moduli for the orbital analytic classification of vector field germs in higher-dimensional spaces are also constructed, and a new proof of the theorem about the topological classification of vector fields with saddle resonant singular points is given.
Bibliography: 24 titles.

Full text: PDF file (970 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 49:1, 111–124

Bibliographic databases:

UDC: 517.9+517.5
MSC: Primary 34A20, 34A25; Secondary 34C05
Received: 14.05.1982

Citation: P. M. Elizarov, Yu. S. Ilyashenko, “Remarks on the orbital analytic classification of germs of vector fields”, Mat. Sb. (N.S.), 121(163):1(5) (1983), 111–126; Math. USSR-Sb., 49:1 (1984), 111–124

Citation in format AMSBIB
\by P.~M.~Elizarov, Yu.~S.~Ilyashenko
\paper Remarks on the orbital analytic classification of germs of vector fields
\jour Mat. Sb. (N.S.)
\yr 1983
\vol 121(163)
\issue 1(5)
\pages 111--126
\jour Math. USSR-Sb.
\yr 1984
\vol 49
\issue 1
\pages 111--124

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martinet J., Ramis J., “Analytical Classification of 1st-Order Resonant Non-Linear Differential-Equations”, Ann. Sci. Ec. Norm. Super., 16:4 (1983), 571–621  crossref  mathscinet  zmath  isi
    2. P. M. Elizarov, “Orbital analytic nonequivalence of saddle resonance vector fields in $(\mathbf C^2,0)$”, Math. USSR-Sb., 51:2 (1985), 533–547  mathnet  crossref  mathscinet  zmath
    3. Yu. S. Ilyashenko, “Dulac's memoir “On limit cycles” and related problems of the local theory of differential equations”, Russian Math. Surveys, 40:6 (1985), 1–49  mathnet  crossref  mathscinet  adsnasa
    4. Dixon P., Esterle J., “Michael Problem and the Poincaré-Fatou-Bieberbach Phenomenon”, Bull. Amer. Math. Soc., 15:2 (1986), 127–187  crossref  mathscinet  zmath  isi
    5. S. I. Trifonov, “Divergence of Dulac's rows”, Math. USSR-Sb., 69:1 (1991), 37–56  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. M. Ya. Zhitomirskii, “Degeneracies of differential 1-forms and Pfaffian structures”, Russian Math. Surveys, 46:5 (1991), 53–90  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Gong X., “Conformal Maps, Monodromy Transformations, and Non-Reversible Hamiltonian Systems”, Math. Res. Lett., 7:4 (2000), 471–476  crossref  mathscinet  zmath  isi
    8. Helena Reis, “Equivalence and semi-completude of foliations”, Nonlinear Analysis: Theory, Methods & Applications, 64:8 (2006), 1654  crossref  mathscinet  zmath
    9. Rosales-Gonzalez E., “On Rigidity of Germs of Holomorphic Dicritic Foliations and Formal Normal Forms.”, Singularities in Geometry and Topology, 2005, eds. Brasselet J., Damon J., Trang L., Oka M., World Scientific Publ Co Pte Ltd, 2007, 705–722  crossref  mathscinet  zmath  isi
    10. Camara L., Scardua B., “On the Integrability of Holomorphic Vector Fields”, Discret. Contin. Dyn. Syst., 25:2 (2009), 481–493  crossref  mathscinet  zmath  isi
    11. Ortiz-Bobadilla L., Rosales-Gonzalez E., Voronin S.M., “Analytic Classification of Foliations Induced By Germs of Holomorphic Vector Fields in (C-N,0) With Non-Isolated Singularities”, J. Dyn. Control Syst., 25:3 (2019), 491–516  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:317
    Full text:91
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021